# SDR SWAA2022051200773

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7501188
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH Z ANGLE CORRODED WL 156; BS 500A TO 500I ; RBL 25 A225-00I / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS.040 .010 MATERIAL REMOVED .030 MATERIAL REMAINS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO.36644 DUE DATE 08/20/22;[02] VERIFIED STEP IS COMPLETE;[03] VERIFIED ITEM 2;[04] REMOVED RH Z ANGLE IAW SRM 51-40-02;[05] VERIFIED STEP 1; 2; 3 & 4.;[06] VERIFY MATERIAL USED FOR Z ANGLE REPAIR BAC1496-444 7075-T6 ATAG A67397;[07] Z ANGLE REPAIR SRM 53-00-53-2R-5;[08] VERIFIED STEPS 6 & 7.;[09] STARTED FABBING REPAIR PARTS IAW SRM 53-00-53-2R-5;[10] FINISHED TO FABRICATE Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[11] VERIFIED STEP 10;[12] VERIFIED STEPS 9;10;11 OK TO TREAT AND PRIME;[13] CUT OUT AREA IS BETWEEN STA 500D - 500E IAW SRM 53-00-53-2R-5 REPAIR 5;[14] APPLIED ALODINE AND PRIMER ON REPAIR PARTS IAW SRM 51-20-0G-0 AND AMM 51-21-72-370-804;[15] VERIFIED STEPS 13 AND 14;[16] VERIFIED STEP 13;14;15;[17] OK GIVEN TO INSTALL NEW Z ANGLE REPAIR PARTS;[18] INSTALLED Z ANGLE REPAIR PARTS IAW SRM 53-00-53-2R-5 REPAIR 5;[19] VERIFIED STEP 18;[20] VERIFIED ITEMS 18 AND 19. OK TO CIC;[21] APPLIED CIC ON Z ANGLE REPAIR AREAS IAW AMM 51-21-91-620-802;[22] VERIFIED STEP 21;[23] VERIFIED STEPS 21 AND 22 CIC APPLIED;[24] JOB COMPLETE; AUDIT C/W
